Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptotic homology of graph braid groups

Byung Hee An, Gabriel C Drummond-Cole and Ben Knudsen

Geometry & Topology 26 (2022) 1745–1771
Abstract

We give explicit formulas for the asymptotic Betti numbers of the unordered configuration spaces of an arbitrary finite graph over an arbitrary field.

Keywords
configuration spaces, graph braid groups, homological stability
Mathematical Subject Classification
Primary: 20F36, 55R80
References
Publication
Received: 30 June 2020
Revised: 15 April 2021
Accepted: 3 June 2021
Published: 28 October 2022
Proposed: Ulrike Tillmann
Seconded: Nathalie Wahl, Haynes R Miller
Authors
Byung Hee An
Department of Mathematics Education
Teachers College, Kyungpook National University
Daegu
South Korea
Gabriel C Drummond-Cole
Center for Geometry and Physics
Institute for Basic Science (IBS)
Pohang
South Korea
Ben Knudsen
Mathematics Department
Northeastern University
Boston, MA
United States